# SDR DALA2021121007626

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 61,506 hours, 28,652 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2046514) DURING INSPECTION FOUND WORN SETTLEMENT AREA OF THE 193D CENTER WHEEL-WELL PANEL. 193D CENTER WHEEL-WELL PANEL WAS REPAIRED PER B 737-800 SRM 53-40-70-2R REPAIR 1 PAR 4 TABLE 202 AND B737-800 SRM 51-70-05-2R REPAIR 6.
